# SDR 04FDEA02064

- Difficulty date: July 13, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 30,890 hours, 25,848 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC, SEAT TRACK L3 AT FRAME 16 AND GOING FWD 16 INCHES HAS MODERATE LEVEL 2   SURFACE CORROSION.  SEAT TRACK FR 16 L3 OUT OF LIMITS.  SEAT TRACK REMOVED AND REPLACED IAW SRM 51-40-21.  SEAT TRACK FABRICATION WAS ACCOMPLISHED ON N00428.
